Local Regularity for Parabolic Nonlocal Operators

Felsinger M, Kaßmann M (2013)
Communications In Partial Differential Equations 38(9): 1539-1573.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Weak solutions to parabolic integro-differential operators of order alpha is an element of (alpha(0), 2) are studied. Local a priori estimates of Holder norms and a weak Harnack inequality are proved. These results are robust with respect to alpha NE arrow 2. In this sense, the presentation is an extension of Moser's result from [20].
Stichworte
Holder regularity; Integro-differential operator; Moser iteration; Nonlocal operator; Weak Harnack inequality; Parabolic equation
Erscheinungsjahr
2013
Zeitschriftentitel
Communications In Partial Differential Equations
Band
38
Ausgabe
9
Seite(n)
1539-1573
ISSN
0360-5302
Page URI
https://pub.uni-bielefeld.de/record/2625589

Zitieren

Felsinger M, Kaßmann M. Local Regularity for Parabolic Nonlocal Operators. Communications In Partial Differential Equations. 2013;38(9):1539-1573.
Felsinger, M., & Kaßmann, M. (2013). Local Regularity for Parabolic Nonlocal Operators. Communications In Partial Differential Equations, 38(9), 1539-1573. doi:10.1080/03605302.2013.808211
Felsinger, M., and Kaßmann, M. (2013). Local Regularity for Parabolic Nonlocal Operators. Communications In Partial Differential Equations 38, 1539-1573.
Felsinger, M., & Kaßmann, M., 2013. Local Regularity for Parabolic Nonlocal Operators. Communications In Partial Differential Equations, 38(9), p 1539-1573.
M. Felsinger and M. Kaßmann, “Local Regularity for Parabolic Nonlocal Operators”, Communications In Partial Differential Equations, vol. 38, 2013, pp. 1539-1573.
Felsinger, M., Kaßmann, M.: Local Regularity for Parabolic Nonlocal Operators. Communications In Partial Differential Equations. 38, 1539-1573 (2013).
Felsinger, Matthieu, and Kaßmann, Moritz. “Local Regularity for Parabolic Nonlocal Operators”. Communications In Partial Differential Equations 38.9 (2013): 1539-1573.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar